# SDR 97ZZZX2853

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4377X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670035
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Stabilizer
- Condition: Rivets Popped
- Location: V Stab Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF RUDDER AND VERTICAL STABILZIER AREA REVEALED RIVETS WITH POPPED HEADS ON ATTACHMENT FITTING FOR AFT SPAR ON VERTICAL STABILIZER-TO-EMPENNAGE ATTACH POINT.  (SIX OUT OF EIGHT RIVETS WERE SHEARED).  THOROUGH INSPECTION OF EMPENNAGE REVEALED NO OTHER PROBLEMS.
